Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Kathryn Powrie

Asthma and allergy clinical nurse specialist, at Imperial College Healthcare NHS Trust, London

Recent stories

  • Is this rash caused by my medicine?Subscription

    PJ, March 2013

    Rashes and other skin reactions feature in nearly every summary of product characterisitics but would you be able to identify such a cutaneous drug eruption? And would you recognise reactions that need urgent referral?

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.